Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 152, NWS Amarillo, TX

August 28, 2014Lipscomb County, Ochiltree County, Roberts County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 28, 2014, 5:45 PM CDT for Lipscomb County, Ochiltree County, Roberts County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2014, 5:45 PM CDT (22:45 UTC)
Expired
Aug 28, 2014, 6:25 PM CDT
In force
40 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 146 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WUUS54 KAMA 282245
SVRAMA
TXC295-357-393-282345-
/O.NEW.KAMA.SV.W.0152.140828T2245Z-140828T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
545 PM CDT THU AUG 28 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 645 PM CDT

* AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF WOLF CREEK PARK...OR 21 MILES SOUTH OF PERRYTON...AND
  MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOLF CREEK PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. CAMPERS AND VISITORS TO WOLF CREEK PARK SHOULD SEEK 
SHELTER IN A STURDY STRUCTURE.

&&

LAT...LON 3639 10066 3620 10031 3599 10067 3607 10081
TIME...MOT...LOC 2245Z 211DEG 19KT 3610 10070

$$

NF
2 follow-up statements
824 
WWUS54 KAMA 282312
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT THU AUG 28 2014

TXC393-282322-
/O.CAN.KAMA.SV.W.0152.000000T0000Z-140828T2345Z/
ROBERTS TX-
612 PM CDT THU AUG 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROBERTS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3612 10048 3621 10071 3639 10066 3620 10031
TIME...MOT...LOC 2312Z 211DEG 19KT 3622 10061

$$

TXC295-357-282345-
/O.CON.KAMA.SV.W.0152.000000T0000Z-140828T2345Z/
LIPSCOMB TX-OCHILTREE TX-
612 PM CDT THU AUG 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
OCHILTREE AND WEST CENTRAL LIPSCOMB COUNTIES UNTIL 645 PM CDT...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 2 MILES EAST OF WOLF CREEK PARK...OR 16 MILES SOUTHEAST OF
PERRYTON...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  WOLF CREEK PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3612 10048 3621 10071 3639 10066 3620 10031
TIME...MOT...LOC 2312Z 211DEG 19KT 3622 10061

$$

NF
551 
WWUS54 KAMA 282325
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
625 PM CDT THU AUG 28 2014

TXC295-357-282334-
/O.CAN.KAMA.SV.W.0152.000000T0000Z-140828T2345Z/
LIPSCOMB TX-OCHILTREE TX-
625 PM CDT THU AUG 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OCHILTREE AND
WEST CENTRAL LIPSCOMB COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.

LAT...LON 3612 10048 3621 10071 3639 10066 3620 10031
TIME...MOT...LOC 2324Z 228DEG 25KT 3631 10049

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:52 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 28, 3:52 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT THU AUG 28 2014

.SHORT TERM...
CURRENT RADAR REFLECTIVITY IMAGERY INDICATES THUNDERSTORMS
INCREASING IN COVERAGE AND INTENSITY OVER THE SOUTHEASTERN TX
PANHANDLE...ALONG A SURFACE BOUNDARY NEARBY. CURRENT SPC MESOSCALE
ANALYSIS INDICATES AROUND 1000-1500 J/KG OF CAPE IN THIS AREA...DUE
IN PART OF STRONG DIURNAL HEATING WEST OF A MID/HIGH LEVEL CLOUD
BAND. UPPER TROUGH IS CURRENTLY OVER EASTERN CO AND WATER VAPOR
SATELLITE IMAGERY INDICATES MID LEVEL DRY AIR OVERSPREADING MUCH OF
THE AREA. WHILE THIS HAS ALLOWED FOR DEW POINTS AT THE SURFACE TO
DROP INTO THE MID TO UPPER 40S...GREATER LOW-LEVEL MOISTURE REMAINS
OVER THE EASTERN PANHANDLES. WHILE SOME CONVECTION WAS DEVELOPING
OVER NORTHEASTERN NM WHERE IT WILL MOVE INTO THE WESTERN PANHANDLES
BY EARLY EVENING...THE EASTERN PANHANDLES REMAIN THE FAVORED LOCATION
FOR STORMS THIS EVENING. HIGHER INSTABILITY VALUES ALONG WITH AROUND
30-40 KTS OF SHEAR HAS LED TO SOME STORMS TO BECOME SEVERE AND EXPECT
THIS TO CONTINUE THIS EVENING BEFORE THE LOSS OF DIURNAL HEATING
LIMITS THE SEVERE POTENTIAL. STRONG WINDS AND HAIL UP TO THE SIZE OF
HALF DOLLARS ARE POSSIBLE BUT HIGH ATMOSPHERIC MOISTURE WILL SUPPORT
HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. IN ADDITION SLOW
STORM MOTIONS AND POSSIBLE TRAINING STORMS ALSO HEIGHTEN THE FLASH
FLOOD THREAT.

THE UPPER LOW WILL LIFT NORTHEAST ACROSS THE CENTRAL PLAINS LATE
TONIGHT WHILE THE SURFACE BOUNDARY HANGS UP NEAR THE SOUTHERN TX
PANHANDLE. FORCING FOR ASCENT FROM THE UPPER LOW WILL BE LIMITED
GIVEN THE FORECAST POSITION OF THIS SYSTEM SO THE POSITION OF THE
FRONT...ANY WEAK UPPER LEVEL DISTURBANCES RIPPLING THROUGH THE
NORTHWEST UPPER FLOW...AND ANY RESIDUAL OUTFLOW BOUNDARIES FROM
TONIGHTS CONVECTION WILL SERVE AS A FOCUS FOR STORM DEVELOPMENT
DURING THE DAY. FORECAST SOUNDINGS INDICATE A DECREASE IN PWATS BUT
MOISTURE LEVELS WILL STILL REMAIN HIGH TO SUPPORT HEAVY RAINFALL
UNDER ANY OF THE STRONGER STORMS. THE SEVERE POTENTIAL WILL DEPEND ON
THE CLOUD COVER AND THE AMOUNT OF DIURNAL HEATING AS FORECAST
SOUNDINGS INDICATE MODEST INSTABILITY AND WIND SHEAR.

.LONG TERM...
THE LONG TERM /SATURDAY THROUGH WEDNESDAY/ WILL GENERALLY BE
CHARACTERIZED BY HOT AND DRY WX THROUGH THE PERIOD. ZONAL FLOW AHEAD
OF AN UPPER LOW NEAR THE PACIFIC NORTHWEST WILL INDUCE THE
DEVELOPMENT OF A SURFACE LEE SIDE TROUGH OVER THE SOUTHERN HIGH
PLAINS...PROMOTING BREEZY SOUTHERLY WINDS AND HIGH TEMPS INCREASING
BACK INTO THE 90S OVER THE HOLIDAY WEEKEND. THE UPPER LOW WILL SLIDE
ACROSS THE NORTHERN PLAINS AND PUSH A WEAK FRONTAL BOUNDARY THROUGH
THE CENTRAL PLAINS. THIS FRONT LOOKS TO STALL NORTH OF THE AREA...AND
NOT HAVE MUCH OF AN IMPACT ON THE SENSIBLE WX ACROSS THE AREA. BROAD
UPPER RIDGING OVER THE SOUTHEASTERN U.S. WILL EXPAND WESTWARD...OVER
THE SOUTHERN PLAINS MID WEEK. THIS SHOULD CONFINE ANY CONVECTION
NORTH OF THE AREA. HIGH TEMPS GOING INTO NEXT WEEK LOOK TO STAY IN
THE 90S.

CLK

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                61  88  64  90  66 /  40  20  20  10  10
BEAVER OK                  61  92  61  97  68 /  40  20  20  10  10
BOISE CITY OK              56  87  59  90  62 /  30  20  10  10  10
BORGER TX                  63  92  68  93  71 /  40  20  20  10  10
BOYS RANCH TX              63  89  65  91  70 /  40  20  20  10  10
CANYON TX                  61  88  63  90  66 /  40  20  20  10  10
CLARENDON TX               62  90  64  92  66 /  40  30  20  10  10
DALHART TX                 57  89  59  92  61 /  30  20  10  10  10
GUYMON OK                  60  91  60  94  67 /  40  20  10  10  10
HEREFORD TX                60  87  62  91  65 /  40  20  20  10  10
LIPSCOMB TX                64  91  65  94  71 /  40  20  20  10  10
PAMPA TX                   61  88  66  92  69 /  40  20  20  10  10
SHAMROCK TX                65  90  67  94  70 /  50  30  20  10  10
WELLINGTON TX              68  94  69  96  72 /  50  30  20  10  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

08/05
Hazardous weather outlook, Aug 28, 3:10 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT THU AUG 28 2014

OKZ001>003-TXZ001>020-291100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
310 PM CDT THU AUG 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE LATE
THIS AFTERNOON AND CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES
THROUGH THE OVERNIGHT HOURS. THE EASTERN PANHANDLES WILL BE THE MOST
LIKELY LOCATION FOR STORMS TONIGHT. NO ORGANIZED OR WIDESPREAD SEVERE
WEATHER IS EXPECTED...BUT SOME STORMS MAY BE STRONG TO SEVERE...CAPABLE
OF PRODUCING STRONG WIND GUSTS TO 60 MPH AND HAIL UP TO SIZE OF HALF
DOLLARS. HOWEVER THE PRIMARY THREAT WILL BE THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. ANY STORMS THAT
DEVELOP ARE EXPECTED TO STAY BELOW SEVERE LEVELS...HOWEVER THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS TO
50 MPH...SMALL HAIL...AND HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL OFFICIALS ARE ASKED TO RELAY REPORTS OF SEVERE
WEATHER...INCLUDING INFORMATION ABOUT FLOODING OR FLASH FLOODING...TO
THE NATIONAL WEATHER SERVICE OFFICE IN AMARILLO.

CLK

In the hours before

Local storm report, Aug 28, 4:21 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
421 PM CDT THU AUG 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 N NEW MOBEETIE        35.56N 100.44W
08/28/2014  E1.00 INCH       WHEELER            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1400649

LG
Special weather statement, Aug 28, 4:23 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
423 PM CDT THU AUG 28 2014

TXZ010-015-282200-
HEMPHILL TX-WHEELER TX-
423 PM CDT THU AUG 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER AND SOUTHERN
HEMPHILL COUNTIES UNTIL 500 PM CDT...

AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF BRISCOE...OR 16 MILES SOUTHEAST
OF MIAMI...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BRISCOE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3580 10027 3564 10005 3554 10026 3562 10046
TIME...MOT...LOC 2123Z 233DEG 22KT 3560 10037

NF
Local storm report, Aug 28, 4:34 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
434 PM CDT THU AUG 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             9 NW CLARENDON          35.03N 101.00W
08/28/2014  E1.75 INCH       DONLEY             TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1400650

LG
Local storm report, Aug 28, 4:35 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
435 PM CDT THU AUG 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             2 W CLARENDON           34.94N 100.93W
08/28/2014  E1.50 INCH       DONLEY             TX   LAW ENFORCEMENT

            REPORTED AT CLARENDON COLLEGE.

&&

EVENT NUMBER AMA1400651

LG
Special weather statement, Aug 28, 4:44 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT THU AUG 28 2014

TXZ005-010-282230-
HEMPHILL TX-LIPSCOMB TX-
444 PM CDT THU AUG 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIPSCOMB AND
NORTHEASTERN HEMPHILL COUNTIES UNTIL 530 PM CDT...

AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF LAKE MARVIN...OR 7 MILES EAST OF
CANADIAN...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANADIAN...           LAKE MARVIN...        GLAZIER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3581 10019 3590 10039 3619 10022 3609 9999
      3596 9999
TIME...MOT...LOC 2144Z 209DEG 19KT 3593 10025

NF
Special weather statement, Aug 28, 5:33 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT THU AUG 28 2014

TXZ004-005-009-282315-
LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
533 PM CDT THU AUG 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTS...
SOUTHEASTERN OCHILTREE AND SOUTHWESTERN LIPSCOMB COUNTIES UNTIL 615
PM CDT...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 14 MILES SOUTHWEST OF WOLF
CREEK PARK...OR 22 MILES WEST OF CANADIAN...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WOLF CREEK PARK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3630 10068 3614 10040 3606 10054 3594 10074
      3602 10085
TIME...MOT...LOC 2232Z 215DEG 19KT 3604 10074

NF

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 1:45 PM CDTSpecial Weather StatementAMAArmstrong45 min
Aug 28, 2:24 PM CDTSpecial Weather StatementAMADonley66 min
Aug 28, 2:36 PM CDTSpecial Weather StatementAMAArmstrong54 min
Aug 28, 2:38 PM CDTSevere Thunderstorm WarningAMADonley, Gray67 min
Aug 28, 2:59 PM CDTAreal Flood AdvisoryAMAArmstrong, Randall3 hr
Aug 28, 3:11 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley64 min
Aug 28, 3:23 PM CDTSpecial Weather StatementAMAHemphill52 min
Aug 28, 3:26 PM CDTFlash Flood WarningAMAArmstrong, Donley3 hr
Aug 28, 3:48 PM CDTSevere Thunderstorm WarningAMAGray, Wheeler43 min
Aug 28, 3:59 PM CDTSpecial Weather StatementAMAHemphill46 min
Aug 28, 4:23 PM CDTSpecial Weather StatementAMAHemphill37 min
Aug 28, 4:44 PM CDTSpecial Weather StatementAMAHemphill46 min
Aug 28, 5:33 PM CDTSpecial Weather StatementAMAOchiltree42 min
Aug 28, 6:02 PM CDTSpecial Weather StatementAMADallam43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.